# SDR AALA201707249011

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,112 hours, 28,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-00-401. ACCOMPLISHED A SATISFACTORY OPS CHECK.
